Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$m$-accretive operators with $m$-dispersive resolvents


Author: Ralph deLaubenfels
Journal: Proc. Amer. Math. Soc. 92 (1984), 273-276
MSC: Primary 47B44; Secondary 44A60
DOI: https://doi.org/10.1090/S0002-9939-1984-0754719-4
MathSciNet review: 754719
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize linear $m$-accretive operators with $m$-dispersive resolvents. $T$ is linear and $m$-accretive, with ${(\lambda + T)^{ - 1}}$ $m$-dispersive, if and only if the sequence $\left \langle {n!\phi {{(\lambda + T)}^{n + 1}}x} \right \rangle _{n = 0}^\infty$ equals the moments of a positive measure on the positive real line, for sufficiently many $\phi$ in ${X^*}$, $x$ in $X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B44, 44A60

Retrieve articles in all journals with MSC: 47B44, 44A60


Additional Information

Article copyright: © Copyright 1984 American Mathematical Society